Nothing is helping: For the past 3 week... - Anxiety and Depre...

Anxiety and Depression Support
44,273 members45,928 posts

Nothing is helping

kglassman
kglassman

For the past 3 week I have been dealing with constant nausea. After going to my GP and the gastroenterologist, it came back that it’s being caused by my anxiety. I was prescribed Prozac when my anxiety first started being unmanageable, but after a few months stopped taking it because I felt better. When this nausea first started I started the Prozac again. I have been waking up in the middle of the night sweating and very anxious to the point that I run to the bathroom and am dry heaving up flem. This nausea makes it hard to live my life and I haven’t been able to work for 2 weeks. I’ve also lost 10 pounds from not being able to eat. My GP put me on Buspar and said it should help, but I’ve read it takes up to 4 weeks for full effects and I need some relief now. I have been trying to meditate and do yoga and just stay calm but nothing is working. And my doctor won’t prescribe me anything else. Does anyone have suggestions on what I can try? I’ll do anything

5 Replies
oldestnewest

Well I say this a lot but magnesium and GABA and Epsom salt baths are good for anxiety problems. All can be found easily at the drug store. There’s a magnesium powder called CALM and you stir a few teaspoons into juice or water. Also take a b complex and a good multi-vitamin. Acupuncture could potentially solve this entirely. It’s a miracle cure for so much. Good luck. So sorry you’re suffering with this. Soothe yourself and have compassion for yourself and take time to recover.

Hi good advice from shf. All I can say is learn your lesson about coming off meds too early. You felt better because you took the meds so I don't know why you came off them. The ideal is you feel better for at least 6 months before you attempt this.

Are you having counselling? Unless you get to the bottom of your anxiety or learn to manage it then nothing will be changed when you come off your meds in the future. x

I have not done counseling

Pearl67
Pearl67
in reply to kglassman

Meds without counseling is not effective. Please try to find someone to help you.

Hidden
Hidden

Yes ask for a second opinion,don't worry about hurting third feelings its your health and your life,by the way isn't the sweats one of prozacs side effects? My husband had the sweats to when he was taking them.

You may also like...